# SDR C2XA99IA190

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wheel
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4126 - ON CLIMB, THE CREW REPORTED THAT THE NOSE GEAR WOULD NOT RETRACT.  A FLY-BY OF THE TOWER WAS PERFORMED AND IT WAS DISCOVERED THAT THE NOSE WHEELS WERE TURNED AT A NINTY DEGREE ANGLE TO THE STRUT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT, WHERE THE DISCREPANCY IS CURRENTLY UNDER INVESTIGATION.  (M)
